Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: Tachycardia ventricular; Non ST segment elevation acute coronary syndrome; Cardio-respiratory arrest; This is a spontaneous report from a contactable physician downloaded from the Regulatory Authority-WEB [FR-AFSSAPS-ST20211757], Safety Report Unique Identifier [FR-AFSSAPS-2021047013]. A 73-year-old male patient received bnt162b2 (COMIRNATY) intramuscular, administered in Arm Left on 11Mar2021 (Batch/Lot Number: EP9605) as first dose, 0.3 mL, single for covid-19 immunisation. Medical history included ongoing benign prostatic hyperplasia, ongoing obesity, ongoing Hypertension arterial, ongoing arrhythmia/cardiac rhythm disorder, angioplasty of the left anterior descending artery and the convex (a stent). His father died from myocardial infarction and brother had triple bypass surgery. No History of COVID-19. Concomitant medications included zopiclone (IMOVAN); indapamide, perindopril arginine (BIPRETERAX [INDAPAMIDE;PERINDOPRIL ARGININE]); prunus africana extract (TADENAN); bisoprolol fumarate (CARDENSIEL). The patient experienced tachycardia ventricular, non ST segment elevation acute coronary syndrome and cardio-respiratory arrest, all on 25Mar2021. Clinical course as follows: Patient autonomous at home, lives with his wife. 14 days after Dose 1 of the vaccination (25Mar2021): the patient presented with cardiac respiratory arrest in front of his wife while he was driving his car. He had felt a violent pain in his breast before losing consciousness. When the paramedic firefighters arrived they immediately began cardiac pulmonary resuscitation (NO flow 10 minutes), the automatic defibrillator delivered 2 electric shocks then the patient transitioned to non-shockable rhythm (asystole/dissociation) with 8mg of adrenaline (Low flow of 30 minutes). Electrocardiography: STEMI (ST-Elevation Myocardial Infarction) aspect in aVR: angioplasty of the IVA (2 stents) and of the circumflex (one stent). Very calcified tri-trunk lesion on the coronary network. With no sedation the patient did not present with signs of waking no corneal reflex but presented with spontaneous ventilation as well as several episodes of diarrhoea. Negative Severe acute respiratory syndrome COV-2 Polymerase Chain Reaction test result. Progress: Noradrenalin taken for hypotension; ventricular tachycardia bursts regressed with Cordarone. Electrocardiography on 25Mar2021 showed a frank regression of the repolarization disorder but treatment emergent adverse event brings to light severely-altered left ventricular ejection fraction at 30 percent, major kinetic disorder with septo-apical akinesia, hypokinesia of the lateral wall. No hypertrophy or left ventricular dilation. Non-dilated ascending aorta, type II mitral profile, non-dilated atria, non-dilated right ventricle but kinetic altered, dry pericardium. No sign of waking up: Electroencephalogram on 25Mar2021: burst suppression-like line with a poor prognosis; electroencephalogram of 27Mar2021: artefact line, electroencephalogram of 29Mar2021: flat line. Poor neurological prognosis, decision to stop treatment on 31Mar2021, with extubation, heavy sedation and comfort care. Death on 01Apr2021 at 13:19. file discussed with the patient s general practitioner who specified that the patient presented with numerous risk factors, comorbidities (history of resolved severe cardiac rhythm disorder, obesity, hypertension). Conclusion: cardiorespiratory arrest on ACS-ST+ 14 days after D1 with fatal outcome. The patient died on 01Apr2021. An autopsy was not performed. No follow-up attempts possible. No further information expected.; Reported Cause(s) of Death: cardiopulmonary arrest on SCA ST +
Copyright © 2022 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166